# SDR 2019FA0000361

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: General aviation
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 15,874 hours, 9,654 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722172
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,874 hours, 9,654 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH WING PANELS EDDY CURRENT INDICATIONS OF CORROSION ON THE UPPER SURFACE. ACCOMPLISHED FLAP PEEN REPAIR IAW TEXTRON AVIATION ENGINEERING REPAIR MEMO DQ19509M1, DATED MAY 10, 2019.
